2017
Том 69
№ 7

All Issues

Volume 36, № 2, 1984

Article (Ukrainian)

Certain hybrid dual integral equations

Virchenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 139 - 142

Article (Ukrainian)

Structure of the automorphism group of a nonstandard wreath product

Bodnarchuk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 143 - 148

Article (Ukrainian)

Approximation of sums of random variables with multiindexes

Zinchenko N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 149 - 154

Article (Ukrainian)

Approximation of functions of several variables by polynomials with preservation of the differential-difference properties

Konovalov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 154 - 160

Article (Ukrainian)

A class of densities of sets of natural numbers

Kotlyar B. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 160 - 165

Article (Ukrainian)

Asymptotics of solutions of a time-periodic boundary-value problem for a singularly perturbed nonlinear parabolic equation with rapidly oscillating coefficients

Laver A. G., Sidenko N. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 165 - 171

Article (Ukrainian)

Regularitization and asymptotic solutions of singularly perturbed problems with point singularities in the spectrum of the limiting operator

Lomov S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 172 - 180

Article (Ukrainian)

Limit Γ-distributions for sums of random variables, connected in an inhomogeneous Markov chain with two states

Marushin M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 180 - 185

Article (Ukrainian)

ε-Optimal control of the solution of the evolution equation in a Banach space

Mel'nik S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 185 - 189

Article (Ukrainian)

A contribution to the stability problem for solutions of systems of differential equations with impulses

Chernikova O. S., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 190 - 195

Article (Ukrainian)

Linear divisors and reducibility of polynomial matrices

Petrichkovich V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 195 - 200

Article (Ukrainian)

A finiteness condition in topological groups

Pilipenko Yu. N., Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 201 - 207

Article (Ukrainian)

The Chabauty topology on the lattice of closed subgroups

Protasov I. V., Tsybenko Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 207 - 213

Article (Ukrainian)

Abel's integral equations in the theory of stable processes

Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 213 - 218

Article (Ukrainian)

Conditions for invertibility in the theory of strong p-th power summability of series

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 218 - 225

Article (Ukrainian)

Construction of solutions of systems of second-order linear differential equations

Starun I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 225 - 230

Article (Ukrainian)

Stability of integral manifolds for differential systems with delay

Kan Van Tuat

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 230 - 239

Article (Ukrainian)

Theory of the solutions of nonlinear equations with an operator which is Volterra on the semiaxis

Atdayev S.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 240 - 243

Article (Ukrainian)

Two-sided approximations to solutions of integral equations

Boitsun S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 243 - 247

Article (Ukrainian)

Partial indices of a matrix Riemann problem on the torus

Dmitrieva I. Yu., Kruglov V. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 247 - 252

Article (Ukrainian)

Oscillation properties of the solutions of equations with a polyharmonic operator in the space E n

Dobrotvor I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 253 - 255

Article (Ukrainian)

Reduction of a pair of matrices over an adequate ring to a special triangular form by means of the same one-sided transformations

Kazimirskii P. S., Zabavskii B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 256 - 258

Article (Ukrainian)

Connection between quadratic forms and the Green's function of a linear extension of dynamical systems on the torus

Kulik V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 258 - 262

Article (Ukrainian)

Fernique's condition and Gaussian processes

Matsak I. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 262 - 265

Article (Ukrainian)

Random walk with Poisson drift

Pirdzhanov B., Pirliev B.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 265 - 269